# SDR FDEA201008112923

- Difficulty date: August 11, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA003501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROX 0.5" IN LENGTH FOUND DURING X-RAY INSP AT STA 6-100, LONGERON -4R FWD SECTION EDGE.  CRACKED LONGERON-4R AT FORWARD SECTION EDGE STATION 6-100, REPAIRED AS PER SRM 53-00-05 FIGURE 202 REPAIR 1 REVISION 44 AND E.A. 1-5310-140453.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 110.
